Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Lai-Sang Young
1983.
Entropy, Lyapunov exponents, and Hausdorff dimension in differentiable dynamical systems.
IEEE Transactions on Circuits and Systems,
Vol. 30,
Issue. 8,
p.
599.
Collet, P.
and
Levy, Y.
1984.
Ergodic properties of the Lozi mappings.
Communications in Mathematical Physics,
Vol. 93,
Issue. 4,
p.
461.
Ledrappier, F.
1984.
Propriétés Ergodiques Des Mesures De Sinaï.
Publications mathématiques de l'IHÉS,
Vol. 59,
Issue. 1,
p.
163.
Young, Lai-Sang
1985.
Bowen-Ruelle measures for certain piecewise hyperbolic maps.
Transactions of the American Mathematical Society,
Vol. 287,
Issue. 1,
p.
41.
Levy, Y.
1985.
Stochastic Aspects of Classical and Quantum Systems.
Vol. 1109,
Issue. ,
p.
103.
Wojtkowski, Maciej
1986.
Principles for the design of billiards with nonvanishing Lyapunov exponents.
Communications in Mathematical Physics,
Vol. 105,
Issue. 3,
p.
391.
Kifer, Yuri
1986.
General random perturbations of hyperbolic and expanding transformations.
Journal d'Analyse Mathématique,
Vol. 47,
Issue. 1,
p.
111.
Wojtkowski, Maciej P.
1988.
Measure theoretic entropy of the system of hard spheres.
Ergodic Theory and Dynamical Systems,
Vol. 8,
Issue. 1,
p.
133.
Ledrappier, F.
and
Young, L. -S.
1988.
Entropy formula for random transformations.
Probability Theory and Related Fields,
Vol. 80,
Issue. 2,
p.
217.
Kovachev, Valery
1988.
Smoothness of the billiard ball map for strictly convex domains near the boundary.
Proceedings of the American Mathematical Society,
Vol. 103,
Issue. 3,
p.
856.
Yue, Chengbo
1991.
Integral formulas for the Laplacian along the unstable foliation and applications to rigidity problems for manifolds of negative curvature.
Ergodic Theory and Dynamical Systems,
Vol. 11,
Issue. 4,
p.
803.
de la Llave, R.
1992.
Smooth conjugacy and S-R-B measures for uniformly and non-uniformly hyperbolic systems.
Communications in Mathematical Physics,
Vol. 150,
Issue. 2,
p.
289.
Bedford, Eric
and
Smillie, John
1992.
Polynomial diffeomorphisms ofC 2.
Mathematische Annalen,
Vol. 294,
Issue. 1,
p.
395.
Bedford, Eric
Lyubich, Mikhail
and
Smillie, John
1993.
Polynomial diffeomorphisms ofC 2. IV: The measure of maximal entropy and laminar currents.
Inventiones Mathematicae,
Vol. 112,
Issue. 1,
p.
77.
Benedicks, Michael
and
Young, Lai-Sang
1993.
Sinai-Bowen-Ruelle measures for certain H�non maps.
Inventiones Mathematicae,
Vol. 112,
Issue. 1,
p.
541.
Young, L.-S.
1993.
From Topology to Computation: Proceedings of the Smalefest.
p.
201.
Hu, Huyi
1993.
Some ergodic properties of commuting diffeomorphisms.
Ergodic Theory and Dynamical Systems,
Vol. 13,
Issue. 1,
p.
73.
Margulis, G. A.
and
Tomanov, G. M.
1994.
Invariant measures for actions of unipotent groups over local fields on homogeneous spaces.
Inventiones Mathematicae,
Vol. 116,
Issue. 1,
p.
347.
Young, Lai-Sang
1995.
Real and Complex Dynamical Systems.
p.
293.
Hu, Huyi
and
Young, Lai-Sang
1995.
Nonexistence of SBR measures for some diffeomorphisms that are ‘Almost Anosov’.
Ergodic Theory and Dynamical Systems,
Vol. 15,
Issue. 1,
p.
67.